# SDR 97ZZZX2664

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6978X
- Make and model: Cessna 172B
- Aircraft serial: 17247878
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 052340014
- Condition: Corroded
- Location: Stiffener
- Part time: 3,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIDDEN DAMAGE INSPECTION OF WINGS AFTER HAIL AND WIND DAMAGE, FORWARD LEFT WING SPAR, EXTRUDED STIFFENER WAS FOUND TO HAVE SEVERAL SPOTS OF INTERGRANULAR CORROSION.  SUBMITTER STATED THIS IS A COMMON PROBLEM ON CESSNAS THAT DID NOT HAVE ANY WING PARTS PRIMERED PREVIOUSLY AT THE FACTORY.
